| Model Number |
02.12.0413CRL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 august 2021: lot 188580: (b)(4) items manufactured and released on 30-jan-2019.Expiration date: 2024-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly 3 weeks after primary.The surgery was completed successfully.